# SDR A6WA20134M1045

- Difficulty date: July 5, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 23,043 hours, 22,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS ONE SCREW HOLE THAT ELONGATED AT THE 12:00 POSITION.  REPAIRED RT FUSELAGE SKIN IAW REO 601R-53-11-2529, REV B.
